# SDR IPXA2023050893149

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413820200
- Part serial: 01963361
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* FWD CABIN SEAT TRACK ADAPTER BROKEN AT FR20 BETWEEN -Y1456 AND -Y1959 (RH SIDE).INSTALLED NEW CLS ADAPTER IAW-SRM 51-40-21.
